# SDR ERAA076656

- Difficulty date: October 3, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N153EH
- Make and model: Bolkms BO105S
- Aircraft serial: S572
- Aircraft time: 11,132 hours
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 252466715H
- Part serial: 27108
- Condition: Malfunctioned
- Location: Engine
- Part time: 11,164 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 GOVERNOR IS SLOW,NR HIGH WITH REDUCED POWER.  TEST RESULTS INDICATE GOVERNOR WAS DROOPING OFF SLIGHTLY (100 RPM) SEVERAL INTERNAL BEARINGS PN 2520503 & 2523237 FOUND DRY AND ROUGH.  THROTTLE BUSHING WORN ALLOWING SHAFT TO HAVE EXCESSIVE PLAY.  ECCENTRIC SHAFT CORRODED AND WORN BEYOND LIMITS. ACTION TAKEN:  REPAIRED AND TESTED SERVICEABLE IAW HONEYWELL OHM 15--1095A.  ABOVE PARTS REPLACED.  CEB A-1353 R1 FOUND N/AB, UNIT S/N, CEB A-1361R1 FOUND C/W.
